Ghali, R. E., Kabbaj, S.. (1398). 2-Banach stability results for the radical cubic functional equation related to quadratic mapping. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), 35-51.
R. E. Ghali; S. Kabbaj. "2-Banach stability results for the radical cubic functional equation related to quadratic mapping". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 01, 1398, 35-51.
Ghali, R. E., Kabbaj, S.. (1398). '2-Banach stability results for the radical cubic functional equation related to quadratic mapping', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), pp. 35-51.
Ghali, R. E., Kabbaj, S.. 2-Banach stability results for the radical cubic functional equation related to quadratic mapping. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 09(01): 35-51.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.